# SDR P2EA99098

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 668.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE UPPER FLANGE OF THE FLOORBEAM AT BS 668.75, LBL 25 WAS FOUND CRACKED.  REPAIRED FLOORBEAM AS PER COOPESA EO NR COO-3-53-154-99 AND BOEING FAX NR COO-SJO-98-0993RR.  (M)
